Geometry of the theta divisor of a compactified jacobian
Journal of the European Mathematical Society, Tome 11 (2009) no. 6, pp. 1385-1427
Cet article a éte moissonné depuis la source EMS Press
The object of this paper is the theta divisor of the compactified jacobian of a nodal curve. We determine its irreducible components and give it a geometric interpretation. A characterization of hyperelliptic irreducible stable curves is appended as an application.
Classification :
14-XX, 00-XX
Keywords: Nodal curve, line bundle, compactified Picard scheme, theta divisor, Abel map, hyperelliptic stable curve.
Keywords: Nodal curve, line bundle, compactified Picard scheme, theta divisor, Abel map, hyperelliptic stable curve.
@article{JEMS_2009_11_6_a8,
author = {Lucia Caporaso},
title = {Geometry of the theta divisor of a compactified jacobian},
journal = {Journal of the European Mathematical Society},
pages = {1385--1427},
year = {2009},
volume = {11},
number = {6},
doi = {10.4171/jems/185},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/185/}
}
Lucia Caporaso. Geometry of the theta divisor of a compactified jacobian. Journal of the European Mathematical Society, Tome 11 (2009) no. 6, pp. 1385-1427. doi: 10.4171/jems/185
Cité par Sources :